# SDR DALA2023071805799

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 23,815 hours, 2,389 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 SLAT POWER CONTROL UNIT HEALTH CHECK EXCEEDED MAXIMUM ALLOWABLE TORQUE. CORRECTIVE ACTION: COMPLIED WITH FORECAST 35-0527-8-0137. (2863712)
